# SDR ASAA2020112933610

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,491 hours, 10,528 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISCONNECTED UNCOMMANDED PRIOR TO LANDING, NO WARNINGS DISPLAYED.  GROUNDED-YES.  ACCOMPLISHED T/S, PER B737-800 FIM 22-11 TASK 899-DFCS GROUP NR 20 FAULT REVIEW SHOWED FAULTS 22-11415 "FGN FCC DROPPED IN APP" AND 22-11479 "P SPM MON" LOGGED ON LEG 9 OF FCC-A, BUT NO RELEVANT FAULTS IN LAST 8 LEGS OR IN FCC-B.  ACCOMPLISHED T/S FOR FAULTS 22-11415 AND 22-11479, PER FIM 22-14 TASK 801-INITIAL EVALUATION (DFCS/AT LRU REPLACEMENT TEST, PER FIM 22-11 TASK 802) DID NOT CONFIRM FAULT.  ACCOMPLISHED DFCS GROUP NR 10 (CURRENT STATUS) AND GROUP NR 11 (AUTOPILOT) TESTS, PER FIM 22-11 TASK 801-ALL TESTS PASS.  PERFORMED DFCS GROUP NR 49 (LAND VERIFY) TEST, PER B737-800 AMM 22-11-00-700-801-ALL TESTS PASS.
